# SDR AU510001842

- Difficulty date: February 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Faulty
- Location: Pneumatic Sys
- Component: Pneumatic Distr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLEED AIR FAILURE.  BLEED AIR REGULATOR AND PRECOOLER CONTROL VALVE REPLACED.  INVESTIGATION FOUND PRECOOLER CONTROL VALVE FAULTY.  POPPET SET AND ADAPTER PLATE WORN.  SIGNIFICANT CONTAMINATION INSIDE VALVE.  BLEED AIR REGULATOR ALSO FAILED SHOP TEST.  RELIEF VALVE AND POPPET WORN. PRECOOLER CONTROL VALVE AND BLEED AIR REGULATOR DEFECTS CONSIDERED TO ADVERSELY AFFECT PRECOOLER OPERATION WITH THE BLEED OVER TEMPERATURE SWITCH ACTIVATING THE BLEED TRIP LIGHTS.  THESE DEFECTS CONSIDERED TO BE DUE TO ENGINE VIBRATION.
